Translator Disclaimer
October 2020 Rational curves on general type hypersurfaces
Eric Riedl, David Yang
Author Affiliations +
J. Differential Geom. 116(2): 393-403 (October 2020). DOI: 10.4310/jdg/1603936816

Abstract

We develop a technique that allows us to prove results about subvarieties of general type hypersurfaces. As an application, we use a result of Clemens and Ran to prove that a very general hypersurface of degree $\frac{3n+1}{2} \leq d \leq 2n - 3$ in $\mathbb{P}^n$ contain lines but no other rational curves.

Citation

Download Citation

Eric Riedl. David Yang. "Rational curves on general type hypersurfaces." J. Differential Geom. 116 (2) 393 - 403, October 2020. https://doi.org/10.4310/jdg/1603936816

Information

Received: 14 July 2016; Published: October 2020
First available in Project Euclid: 29 October 2020

zbMATH: 07269229
MathSciNet: MR4168208
Digital Object Identifier: 10.4310/jdg/1603936816

Rights: Copyright © 2020 Lehigh University

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.116 • No. 2 • October 2020
Back to Top